Record number :
818756
Title of article :
Embedding theorems for HNN extensions of inverse semigroups
Author/Authors :
Akihiro Yamamura، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
16
From page :
521
To page :
536
Abstract :
A variant of an HNN extension of an inverse semigroup introduced by Gilbert [N.D. Gilbert, HNN extensions of inverse semigroups and groupoids, J. Algebra 272 (2004) 27–45] is defined provided that associated subsemigroups are order ideals. We show this presentation still makes sense without the assumption on associated subsemigroups in the sense that it gives a semigroup deserving to be an HNN extension, and it is embedded into another variant using the automata theoretical technique based on combinatorial and geometrical properties of Schützenberger graphs.
Journal title :
Journal of Pure and Applied Algebra
Serial Year :
2007
Link To Document :
بازگشت